# SDR SWAA2021102821969

- Difficulty date: September 21, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE ACCESS PANEL # 621VB LOWER CORNER DELAMINATED ; / [01] PREPARED DAMAGED AREA AT ACCESS PANEL 621VB; NO WATER NOTE. REF B737-700 SRM 51-70-04-2R-13 REPAIR 13. PARAGRAPH 4 C.; [02] VERIFIED STEP 1 OK TO APPLY REPAIR; [03] REPAIRED PANEL #621VB AS PER B737 SM 51-70-04-2R-13 PARAGRAPH 4C. MATERIALS USED P/O#1731939 AND P/O#1690463; [04] VERIFIED STEP 3 OK TO PAINT; [05] PAINTED PANEL AS PER B737 AMM 51-21-99-300-802. MATERIALS USED GRAY PAINT P/O#1726512; [06] VERIFIED STEP 5.
